# SDR SIMA200124704

- Difficulty date: September 4, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND LEFT OMEGA BEAM AT FRAME 20 CORRODED.  REMOVED CORROSION FROM OMEGA BEAM AT FRAME 20 AND REPAIRED IAW EMB 145 SRM.  (M)
